# SDR HEEA079653

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,234 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Transducer
- Part number: 412074101101
- Part serial: 04890193
- Condition: Malfunctioned
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PITCH KICKS IN FLIGHT AND ON GROUND. SCRAPPED.
